# SDR DALA2015061703814

- Difficulty date: June 16, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 52,896 hours, 23,948 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FLOOR PANEL 262EF AT AFT GALLEY AREA.  REPLACED THE FLOOR PANEL 262EF AT AFT GALLEY AREA IAW SRM 53-02-00, TABLE 103.   CLASSIFIED AS MAJOR.
